Doctor insights on:
Aleve And Diabetes
Pain/achy/burnin/sore to touch feet. 2nd day woke up w/this it lasts all day. No discolor, don't have diabetes. No relief w/bengay, epsom salt, aleve (naproxen).
Have it evaluated.: Pain in that area could be due to trauma (fracture, tendon or ligamentous tear, arthritis), infection, inflammation, metabolic conditions (gout) musculoskeletal (bony over growth) or biomechanical abnormality, or neurologic conditions (neuropathy). A thorough history and physical exam and possibly laboratory and radiology exams could determine the cause. Have it evaluated by a professional. ...Read moreSee 1 more doctor answer
Is this diabetes, or caused by my medication? I have a spinal injury, and am on the following medications:
fentanyl 12mcg/hr trans-dermal patch
promethazine 25mg tablet-as needed
ibuprofin 800mg 1@every 6 hours as needed
naproxen 500mg- 2x daily
It : It sounds like you went over 24 hours without eating, which could certainly cause low blood sugar. This, combined with your medication regimen could have caused this extreme fatigue. If diabetes runs in your family, your risk of developing the disease is higher. However, experiencing hypoglycemia does not necessarily mean you have diabetes. Diabetes is diagnosed by blood glucose tests that show a trend of high blood sugars in the blood plasma (over 126). It is manifested by high blood sugar in the blood and low performance of Insulin (which is produced by the body to lower the blood sugar). Symptoms of high blood sugar include extreme thirst/hunger, blurred vision, frequent urination, dry mouth, poor wound healing, recurrent infection and fatigue. See your doctor if you notice any of these signs of high blood sugar. ...Read moreSee 1 more doctor answer
Interactions?: Yes, this is a common combination for treatment of cold symptoms. You might prefer to take with food to minimize nausea, particularly the Aleve. You could also take an hour or so apart if taking all that medicine at once causes nausea. Feel better soon. ...Read moreSee 1 more doctor answer
No,UR are pretty saf: These doses are not all that high to worry about overdosing. You are pretty safe if you do not do this again. ...Read more
I have around 185g of caffeine in my body right now and I took 2 Aleve within 2 hours of each other. Am I okay?
Can't tell from here: ...but your stomach may be upset from that combination. ...Read more
I have took 2 Aleve two days in a row and have had the worst case of gastritis since(going on day 5).how can I heal it?
Well : Usually this is OK to do once.When taking more than the over the counter dose consult a physician in person you can do a Healthtap visit and get specific advice ...Read more